# SDR ASAA2014011912415

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 26,695 hours, 8,305 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CENTER FUEL TANK INDICATION AND TOTAL FUEL INDICATION DISAPPEARED FROM SCREEN FOR LESS THAN 1 MIN AND THEN RETURNED AND FUNCTIONED NORMALLY.  ACFT GROUNDED.  ACCOMPLISHED FQIS, OPS TEST IAW MM 28-41-00.  NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
